# SDR ASAA0380297

- Difficulty date: April 8, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 39446771
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND SPLICE IS CORRODED AT LONGERON 28L BETWEEN FS 1174 AND 1187 IN AFT CARGO BAY.  REPLACED SPLICE PER SRM 51-30-5 AND 10-4.  (M)
